Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Law of the iterated logarithm and invariance principle for $M$-estimators
HTML articles powered by AMS MathViewer

by Xuming He and Gang Wang PDF
Proc. Amer. Math. Soc. 123 (1995), 563-573 Request permission

Abstract:

We prove the law of the iterated logarithm for a general class of M-estimators which covers in particular robust M-estimators and S-estimators of multivariate location-scatter. We also obtain an almost sure invariance principle (Bahadur-type representation) for these estimators.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 62F35, 60F15, 60F17
  • Retrieve articles in all journals with MSC: 62F35, 60F15, 60F17
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 563-573
  • MSC: Primary 62F35; Secondary 60F15, 60F17
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1231036-7
  • MathSciNet review: 1231036